# SDR AALA201908139016

- Difficulty date: August 10, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 55,371 hours, 22,863 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE GEAR MAKES AN UNUSUAL GRINDING SOUND ON TAKEOFF ROLL. TAXI OPS ARE NORMAL.  REPLACED NOSE LANDING GEAR INNER CYLINDER PER AMM 32-21-24.
